# SDR VNAA20240420001

- Difficulty date: March 2, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115113
- Condition: Worn
- Location: Bs 333-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,363.42 FH - SKIN, SIDE PANEL (LEFT SIDE) FS333.00 TO FS477.00 WITHIN 1805.2 FH'S (BEFORE 18,392.5 FH) REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.    SKIN, SIDE PANEL (LEFT SIDE) FS333.00 TO FS477.00 WAS REPAIRED PER REO 690-53-21-1739. REV -- AND PER EA 23-C9-53-0821 REV.A.SECTION III - PERMANENT REPAIR STEP #1
